<< Previous Issue Kyungpook Mathematical Journal (Vol. 40, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 209—436
 Original Articles 
A Geometrical Theory of Jacobi Forms of Higher Degree
Jae-Hyun Yang
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 209—237
Fully Prime Semirings
Francisco E. Alarcón, Dominika Polkowska
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 239—245
On Polynomial Extensions of Principally Quasi-Baer Rings
Gary F. Birkenmeier1, Jin Yong Kim2, Jae Keol Park3
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 247—253
Central and Semicentral Idempotents
Henry Heatherly1, Ralph P. Tucci2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 255—258
$M$-cancellation Ideals
P. Nasehpour, S. Yassemi
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 259—263
On Left Stable Radical Classes
D. I. C. Mendes
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 265—268
A Hom Functor  in BCK/BCI-Algebras
Sun Shin Ahn1, Sun Shin Ahn2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 269—274
Asymptotic Behavior of Positive Solutions of Second Order Quasilinear Difference Equations
R. Arul1, E. Thandapani2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 275—286
Convex Subclass of Starlike Functions
M. K. Aouf, H. M. Hossen, A. Y. Lashin
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 287—297
Some Inequalities for Random Variables whose Probability Density Functions are Bounded Using a Pre-Grüss Inequality
N. S. Barnett, S. S. Dragomir
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 299—311
On Convex and Starshaped Hulls
M. Beltagy1, A. El-Araby2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 313—321
Corrections to: “A Sufficient Condition for Exact Observability of Spectral Systems” by Sung Kag Chang and Soo Man Hwang
Birgit Jacob
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 323—325
Nagata's Principle of Idealization in relation to Module Homomorphisms and Conditional Expectations
Alan Lambert and Thomas G. Lucas
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 327—337
Weighted Inequalities in Generalized Morrey Spaces of Maximal and Singular Integral Operators on Spaces of Homogeneous Type
Liu Lanzhe
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 339—346
The Correlation Dimensions of Loosely Self-Similar Sets
Mi Ryeong Lee and Hung Hwan Lee
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 347—351
On p-quasihyponormal Contraction Operators
Mi Young Lee and Sang Hun Lee
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 353—356
On Integral Inequalities and their Applications
A. A. Ragab
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 357—370
On the Propagation of Harmonic Heat Waves due to a Periodic System of Punches on an In nite Strip
M. G. El-Sheikh1, L. A-M. Hanna2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 371—378
Contra Pre Semi-open Maps
Miguel Caldas1, Crump Baker2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 379—389
On a Differentiable Manifold with F-Structure of Rank r
Lovejoy S. Das
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 391—398
On Space-times with Commutative and Conformal Anti-invariant Pairing of Null Vector Fields
Filip Defever1, Radu Rosca2, Leopold Verstraelen3
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 399—406
CR-Submanifolds of ${\mathbb H}P^m$ and Hypersurfaces of the Cayley Plane whose Chen-type is 1
Ivko Dimitric
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 407—429
Irregular Random Walk on Nonnegative Integers
Mokhtar H. Konsowa1, Hassan M. Okasha2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 2, 431—436

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd